# SDR SIMA20251012001

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N743MB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 41,240 hours, 27,987 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 18400024
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 32-11-001 ? RH MLG AFT PINTLE PIN HAS CORROSION PITTING ON THE THROUGH BOLT HOLE.   RAR RH MLG AFT PINTLE PIN IAW ERJ 170 AMM 32-11-01.
